# SDR SIMA202001239005

- Difficulty date: January 9, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 21,684 hours, 15,827 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS310.00 IS CORRODED FROM STR 26LH TO 26RH. AND ON THE AFT VERTICAL SURFACE. -C/A-REPAIRED FUSELAGE FRAME AT FS310.00 IAW SRM 53-00-06.
